# SDR 2001FA0000344

- Difficulty date: August 15, 2001
- Submitted: September 27, 2001
- Operation: General aviation
- Aircraft: CFZIC
- Make and model: Piper PA 31P 350
- System (JASC): 2121 · Air Distribution Fan
- Part: Armature
- Part number: 313B57
- Condition: Wrong Part
- Location: Fan
- Component: Fan, Dynamicair
- Component part number: M4941R6A1
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FAN RETURNED TO MFG FOR OVERHAUL, THE FAN WAS DISASSEMBLED AND FOUND TO HAVE AN ARMATURE OF NOT MFG DESIGN.  INSTALLED THE ARMATURE LAMINATIONS ARE NOT COATED, ALLOWING THE ARMATURE TO RUST.  THE WINDINGS HAVE EXCESSIVE COATING WHICH CAUSED THE ARMATURE TO RUB THE BRUSH HOLDER.  THIS WAS COMPENSATED BY SOMEONE REPOSITIONING THE BRUSH HOLDER FURTHER AWAY FROM THE COMMUTATOR WHICH CAUSED AN IN ACCURATE BRUSH LOAD.
